ENTROPY-APPROACHABILITY for TRANSITIVE MARKOV SHIFTS over INFINITE ALPHABET

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

For a transitive (irreducible) topological Markov shift over an infinite alphabet, we show that any invariant Borel probability measure can be approximated in the weak∗-topology by ergodic ones with similar entropy supported on compact sets.

Original languageEnglish
Pages (from-to)3847-3857
Number of pages11
JournalProceedings of the American Mathematical Society
Volume148
Issue number9
DOIs
Publication statusPublished - 2020 Sep

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'ENTROPY-APPROACHABILITY for TRANSITIVE MARKOV SHIFTS over INFINITE ALPHABET'. Together they form a unique fingerprint.

Cite this